# SDR ASOA051127

- Difficulty date: December 20, 2005
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Overserviced
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE PASSENGER DOOR WAS FOUND TO BE DIFFICULT TO CLOSE.  MAINTENANCE CLEANED THE EXCESS GREASE FROM THE LOCKING LUGS ON THE PASSENGER DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
